# SDR TWAA9615820

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-82
- Aircraft serial: 49824
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK C, FOUND CORROSION ON AFT PRESSURE BULKHEAD FITTING, SEVERAL SPOTS.  REMOVED AND REPLACED LONGERON FITTING PER SRM 51-00 AND INSTALLED FASTENERS PER SRM 51-30-2.  AIRCRAFT TOTAL TIME:  19,271 HOURS; 15,596 CYCLES.  (X)
